# SDR ASOA2014081511081

- Difficulty date: July 23, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 25,451 hours, 17,702 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Lock Fastener
- Condition: Missing
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF RT SIDEWALL SEAT TRACK BS 785.15-FS 863.00 FOUND TWO LOCK FASTENERS MISSING.    INSTALLED THE LOCK FASTERNERS IAW SRM 51-42-20-001-001-A01.  MAJOR REPAIR.
